Facebook Pixel
EmpowHER Guest

5 days after taking Plan B, I started to bleed. Is this my period?

By Anonymous December 28, 2010 - 10:50pm
Rate This

I have read numerous times that this is a period, and that it isn't. I have also read that Plan B affects your period by a week early or a week late. I am wondering if the bleeding that I experienced is my period or not, or if I am still due for mine coming up. I took Plan B a week ago today and I am still nauseous. Was it my period?

Add a Comment1 Comments

HERWriter Guide

It may be your period, or it may be breakthrough bleeding as a side effect of taking Plan B. The following article provides more information on how emergency contraceptives impact your body. http://www.empowher.com/sex-amp-relationships/content/emergency-contraception-update-2010

December 29, 2010 - 3:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!